# SDR DALA2017050103491

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 55,468 hours, 21,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND LIGHT INOPERATIVE AT 30R.  REPAIRED THE WIRES.
